Products of open manifolds with $\mathbb R$

Volume 197 / 2007

Craig R. Guilbault Fundamenta Mathematicae 197 (2007), 197-214 MSC: Primary 57N15, 57Q12. DOI: 10.4064/fm197-0-8


We present a characterization of those open $n$-manifolds ($n\geq 5$) whose products with the real line are homeomorphic to interiors of compact $(n+1)$-manifolds with boundary.


  • Craig R. GuilbaultDepartment of Mathematical Sciences
    University of Wisconsin-Milwaukee
    Milwaukee, WI 53201, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image